bannednutritionnapsgear

Npp prop and headaches

tylerneal45

Member
Member
Started my npp and prop cycle.. running 75mgs of prop and 100mgs of npp eod.. barely on day 8. been getting severe headaches.. so bad that it kept me from working out tonight... was in the gym but everytime I'd lift, back of my head would throb. It's obviously a BP issue I would think? Wondering if anyone has had this problem before. Seems pretty common from my research... open to suggestions. Thinking of maybe calling this one off
 

EZ_E

Community Leader
VIP Moderator
What's your water intake like?

In the past I've done a baby aspirin every morning, taurine
 

RoboGainz

Senior Member
Member
Could be many things but I’m on the same cycle actually higher dosages and I have 0 sides to report of besides feeling great. How much water are you taking in?
 

Kael

Member
Member
Add some cardio , GW , increase water intake , green tea , cut back on other stims/sodium,increase potassium. Consider some cialis maybe? easy ways to deal with high BP
 

Jswole79

Senior Member
Member
I actually had this happen about a week into my tbol cycle, I quit taking pre workout pills and drinks and it went away, I work shift work and at times that bump of energy does wonders but it can spike your bp pretty bad, also make sure you are drinking plenty of water.

Sent from my VS987 using Tapatalk
 

olderbro

Active member
Member
You may have aggravated the blood vessels at the back of your head, if so it can take a while for your body to adjust back to normal but in the meantime it won't take much to set the throbbing off again even if your bp is reducing.
 
Top